# SDR VNAA2008122200010

- Difficulty date: December 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 11,036 hours, 11,560 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM FAY CREW RECEIVED FLAPS FAIL MESSAGE 20 DEG.  CREW ELECTED TO CONTINUE TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND CYCLED THE FECU CIRCUIT BREAKERS.  CHECKS WERE PERFORMED PER THE MANUFACTURERS MAINTENANCE MANUAL WITH NO FAULTS FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
